# SDR DL72K980126

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CRACK ACROSS RIVET HOLE AT VERT. STAB SKIN FWD OF R/H   LWR CORNER OF SADDLE PANEL CUT OUT.                         FOUND ON B-2 LETTER CHECK                                   INSTALLED DOUBLER PER M/M 54-30-0 #1
